Pages

Tuesday, November 28, 2006

The Here and Now



For the first time in nearly 4 weeks I have visited the sites of my Bipolar Planet friends and allies. Why?

Really, why did I not visit them sooner?

And, why now?

Before leaving on my Mexico adventure I had a Pdoc appointment. I told him that I was really f-ing tired of month after month of hypermania and some f-ing rapid cycling. So, guess what?

The psychiatric cocktail was tweeked. Double the dose of Lamital and add trazodone.....

Okay, yes, for the past several weeks I have had no problem with sleeping. My mind isn't racing. My mood seems to be rather stable. So, tweak away, Pdoc.

But...... what's with the f#cking hand tremors. It's tough to eat. Soup is a bitch! Paying for groceries, taco stand food, or whatever exposes my shaking palms and digits for all to see. Is this a fair trade off for mood stability?

Hell yes!

This tremor "problem" is the least of my concerns. I have been feeling great these past weeks. I needed to visit my brother. I needed to get away from some responsibilities. I needed to forget for just a few weeks that I am pissed as hell at my condo board. All I want to do is sell my condominium and the condo board is breaking numerous bylaws and state laws................

Am I depressed today? Maybe blue, but not depressed. I look forward to going home, but not to return to any old habits. This month long visit is coming to an end. I miss Billy and our cats. I have to face the reality of the return to reality.

Mexico is so seductive.


.

4 comments:

Dobro said...

Hi!I am glad you are feeling much better and that you had a great time in Mexico.If you can accept the hand tremors, O.K.It pisses me off, though, that you have to trade normal hand movement for mental health.
Do you have money for a lawyer if the condo violations do not get resolved?It sounds like hell (or near cousin) to have to live in a place you don't want to be in.
I like your photo.
Take care!

Jon said...

I'm in exactly the same situation. Spent several months where I couldn't write, couldn't even visit friend's blogs. Then, like you, my med dosage was increased. Doubled the Lamictal and I'm a new person.

I'm glad I came across your blog, I agree with your views, politically and spiritually.

Dream Writer said...

OK so is that you in the photo? And who is the photo in your profile? Same Guy? Looks different.

Sorry about the tremors. Glad to hear things are better.

Lee Harris said...

Sorry folks for any misunderstanding........ this photo is of Billy....